uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Perturbation of eigenvalues embedded at a threshold
Aalborg University. (Department of Mathematics)
Cardiff University. (School of Mathematics)
2002 (English)In: Proceedings of the Royal Society of Edinburgh. Section A Mathematics, ISSN 0308-2105, E-ISSN 1473-7124, Vol. 132, 163-179 p.Article in journal (Refereed) Published
Abstract [en]

Results are obtained on perturbation of eigenvalues and half-bound states (zero-resonances) embedded at a threshold. The results are obtained in a two-channel framework for small off-diagonal perturbations. The results are based on given asymptotic expansions of the component Hamiltonians.

Place, publisher, year, edition, pages
2002. Vol. 132, 163-179 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-174118DOI: 10.1017/S0308210500001578ISI: 000174236800008OAI: oai:DiVA.org:uu-174118DiVA: diva2:526502
Available from: 2012-05-13 Created: 2012-05-13 Last updated: 2017-12-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Melgaard, M

Search in DiVA

By author/editor
Melgaard, M
In the same journal
Proceedings of the Royal Society of Edinburgh. Section A Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 359 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf